Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
132 Doctors are Online

Itching on the body and low platelet count after getting treated for dengue fever. Need a remedy

I had dengue fever few days back and my platelets were only 0000 but after taking fruit juices and papaya juice my platelets have been increased to 1 lakh 51 thousand but now i am suffering from itching on whole body.I am very upset and taking homeopathic medicine to control itching.Please guide me further to control itching.Please guide me as i do not have money at present my husband is not at home.
Asked On : Mon, 26 Nov 2012
Answers:  2 Views:  279
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Psychologist 's  Response
Dec 2015
Welcome to HCM
We understand your concerns

Your dengue fever has been cured fully isn't it? The platelet count has come back to normal and you were quite tired and lethargic. I hope you took allopathic treatment from a for dengue fever.

The itching could have been developed through so many causes like soreness, reation from medicines etc. For determining the exact cause you should visit the doctor who treated for dengue fever.

For the time being, it will be better to discontinue homeopathy.
Hope I could clear your doubts.
Please contact me for further assistance on this matter.
Good luck
Answered: Thu, 22 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor